Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 817528, 14 pages
http://dx.doi.org/10.1155/2012/817528
Research Article

Buffer Management and Hybrid Probability Choice Routing for Packet Delivery in Opportunistic Networks

School of Physics and Telecommunication Engineering, South China Normal University, Guangzhou 510006, China

Received 8 April 2012; Accepted 20 May 2012

Academic Editor: Carlo Cattani

Copyright © 2012 Daru Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daru Pan, Wei Cao, Han Zhang, and Mu Lin, “Buffer Management and Hybrid Probability Choice Routing for Packet Delivery in Opportunistic Networks,” Mathematical Problems in Engineering, vol. 2012, Article ID 817528, 14 pages, 2012. https://doi.org/10.1155/2012/817528.